MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Urinary Retention (2119); Urinary Tract Infection (2120); Unspecified Kidney or Urinary Problem (4503); Urinary Incontinence (4572)
Date of Event 09/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: date of event was approximated to (b)(6) 2018, implant date, as no event date was reported.Block h6: the following imdrf patient codes capture the reportable events of: e1310 - urinary tract infection; e1309 - urinary retention.The following imdrf impact codes capture the reportable events of: f2303 - medication required for the treatment of urinary tract infection.
 
Event or Problem Description
It was reported that a lynx system was implanted to the patient on (b)(6) 2018.Sometime after implantation, in 2022, the patient presented with a four-year history of recurrent urinary tract infections requiring repeated antibiotic treatment, with emerging antibiotic resistance, as well as stress urinary incontinence, morning urgency, and incomplete bladder emptying.Urodynamic testing performed in 2022 demonstrated sensory urgency with reduced functional bladder capacity and marginally dysfunctional voiding, without convincing evidence of obstruction.The patient subsequently underwent a 12-week course of percutaneous tibial nerve stimulation but reported minimal perceived benefit.By (b)(6) 2025, the patient's urinary tract infections had resolved; however, her primary ongoing concerns included stress urinary incontinence, postural incontinence, and intermittent urge-related leakage.She has been waiting for further testing.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24327043
Report Number2124215-2026-08078
Device Sequence Number21291144
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public(01)08714729718949(17)210506(10)22083600
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2021
Device Model NumberM0068503000
Device Catalogue NumberM0068503000
Device Lot Number0022083600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/12/2026
Date Device Manufactured05/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale